# SDR EIA2008F00007

- Difficulty date: August 18, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 220-260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) DENTS IN FUSELAGE SKIN BS 220-260, STRINGER 30 RT-32 RT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01 PG 201-211, REPAIR 1 DETAIL, FIG 201.  (K)
